Ahmet Yildiz

DOI Number
First page
Last page


Let $\tilde{M}^{m}(c)$ be a complex $m$-dimensional space form of holomorphic sectional curvature $c$ and $M^{n}$ be a complex $n$-dimensional Kaehlerian submanifold of $\tilde{M}^{m}(c).$ We prove that if $M^{n}$ is pseudo-parallel and $Ln-\frac{1}{2}(n+2)c\geqslant 0$ then $M$ $^{n}$ is totally geodesic. Also, we study Kaehlerian submanifolds of complex space form with recurrent second fundamental form.


Pseudo-parallel submanifolds; Kaehlerian submanifolds; recurrent second fundamental form.

Full Text:



A. C. Asperti, G. A. Lobos and F. Mercuri: Pseudo-paralel immersions in space forms. Math. Contemp. 17 (1999), 59–70.

A. C. Asperti, G. A. Lobos and F. Mercuri: Pseudo-parallel immersions of a space forms. Adv. Geom. 2 (2002), 57–71.

S. Bochner: Curvature and Betti numbers, II. Ann. Math. 50 (1949), 77–94.

S. S. Chern: Einstein hypersurfaces in a Kaehler manifold of constant holomorphic curvature. J. Diff. Geo. 1 (1967), 21–31.

J. Deprez: Semi-Parallel Surfaces in Euclidean space. J. Geom. 25 (1985), 192–200.

J. Deprez: Semi-Parallel Hypersurfaces. Rend. Sem. Mat. Univers. Politecn. Torino. 44 (1986), 303–316.

J. Deprez, P. Verheyen and L. Verstraelen: Intrinsic characterizations for complex hypercylinders and complex hyperspheres. Geom. Dedicata. 16 (1984), 217–229.

R. Deszcz, L. Verstraelen and S. Yaprak: pseudosymmetric hypersurfaces in 4-dimensional space of constant curvature. Bull. Ins. Math. Acad. Sinica. 22

(1994), 167–179.

F. Dillen: Semi-parallel hypersurfaces of a real space form. Israel J. Math. 75 (1991), 193–202.

D. Ferus: Immersions with parallel second fundamental form. Math. Z. 140 (1974), 87–93.

S. Kobayashi and K. Nomizu: Foundations of Differential Geometry Volume I. A Willey Interscience Publication John Willey & Sons, 1963.

G. A. Lobos and M. Ortega: Pseudo-parallel real hypersurface in complex space

forms. Bull. Korean Math. Soc. 41 (2004), 609–618.

U. Lumiste: Semi-symmetric submanifolds as the second order envelope of symmetric submanifolds. Proc. Estonian Acad. Sci. Phys. Math. 39 (1990), 1–8.

S. Maeda: Real hypersurfaces of a complex projective spaces. Math. Ann. 263 (1983), 473–478.

H. Naitoh: Parallel submanifolds of complex space forms I and II. Nagoya Math.

J. I 90 (1983), 85–117, II 91 (1983), 119–149.

K. Nomizu and B. Smyth: Differential geometry of complex hypersurfaces, II. J. Math. Society of Japan. 20 (1968), 498–521.

P. J. Ryan: A class of complex hypersurfaces. Colloqium Math. J. 26 (1972), 175–182.

J. Smyth: Homogeneous complex hypersurfaces. J. Math. Society of Japan. 20 (1968), 643–647.

T. Takahashi: Hypersurfaces with parallel Ricci tensor in a space of constant holomorphic sectional curvature. J. Math. Society of Japan. 19 (1967), 199–204.

Y. C. Wong: Recurrent tensors on a linearly connected differentiable manifold. Trans. Amer. Math. Soc. 99 (1961), 325–341.

K. Yano and M. Kon: Structures on manifolds. World Scientific. (1984), 508p.

A. Yıldız, C. Murathan, K. Arslan and R. Ezentas ¸: C-totally real pseudo parallel submanifolds of Sasakian space forms. Monatshefte für Mathematik.

(3) (2007), 247–256.

S. Yaprak: Pseudosymmetry type curvature conditions on Kaehler hypersurfaces. Math.J. Toyama Univ. 18 (1995), 107–136.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)